Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Errata: ``One-parameter projective groups and the classification of collineations'' [Trans. Amer. Math. Soc. 13 (1912), no. 3, 353-386; 1500923]


Author: Edward B. Van Vleck
Journal: Trans. Amer. Math. Soc. 13 (1912), 517
MSC: Primary 22E05; Secondary 20G15, 51H25
Original Article: Trans. Amer. Math. Soc. 13 (1912), 353-386.
MathSciNet review: 1500491
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E05, 20G15, 51H25

Retrieve articles in all journals with MSC: 22E05, 20G15, 51H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1912-1500491-8
PII: S 0002-9947(1912)1500491-8
Article copyright: © Copyright 1912 American Mathematical Society